Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Took medication for unstable period, sex drive higher, getting emotional. All hormonal change?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9963 Questions
Question
can this medicine couse me to get horny
Posted Fri, 4 May 2012 in Women Sexual Problems
Follow-up: Took medication for unstable period, sex drive higher, getting emotional. All hormonal change? 9 minutes later
I use to have unstable period, and i when see doctor it give me some medicine, now my period is stable and i am kind of getting horny all the time, when my period is not stable, i do not get horny so much and i can feel that nowaday i am very emotional, is it due to the hormon change?

Is there anyway to stop me from getting horny
Follow-up: Took medication for unstable period, sex drive higher, getting emotional. All hormonal change? 9 minutes later
My husband is 43 this year and i am 31, I like sex alot but for him is not, I ask him to have sex with me 2 time a week also he cannot, i did not know that is me having sex addiction or he is having problem....

He can last 6 mth not to have sex or even masterbate, but sometime in the nite he sleep, the sperm come out.

For men is it good that have sex all the time or nop, and for female is is good to masterbate eveyday.

my husband have sex canot last long, we have sex like 10 minit finish aready, most of the time can say 98% we have sex i did not really orgasm, but for him offcouse he come. eveytime after sex i have to masterbate again without him knowing that.

please guide me what to do

 
 
Answered by Dr. Praveen Tayal 23 minutes later
Hello,

Thanks for posting your query.

For irregular period most likely a hormonal therapy has been given to you which is making you feel horny (Increased libido).

Hormonal changes in the body can produce such effects. Lack of normal sex also makes you feel more deprived and can cause increased libido.

Your husband has a low libido considering his age. He needs to be evaluated for his serum testosterone levels and an examination by a urologist.

Masturbation is a normal physiological mechanism to fulfill the sexual needs. Even doing it once daily does not cause any harm to you as long as the activity is enjoyable for you.

I hope this answers your query effectively.

In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.

Wishing you good health.

Regards.
Above answer was peer-reviewed by
 
Follow-up: Took medication for unstable period, sex drive higher, getting emotional. All hormonal change? 31 minutes later
Hi thank alot for your reply, i hope the picture attachment medicine you can explain to me that will this 3 type of medicine couse me to be so horny,

I am horny and he is not, so what should I do, masterbate all the time, i can get horny many time.

I am in the planning to get baby, so i when to see doctor and the doctor give me this ( medicine in the picture ) to make my hormon stable and also to make have baby. this is the 3 time i take this medicine.

So it is becouse of this medicine that make me so sexual active and horny all the time.

I keep trying not to think anything on sex , but my body reaction is like , in love feelling all the time?

What should I do doctor, masterbate ..............

Follow-up: Took medication for unstable period, sex drive higher, getting emotional. All hormonal change? 1 hour later
Hi thank alot for your reply, i hope the picture attachment medicine you can explain to me that will this 3 type of medicine couse me to be so horny,

I am horny and he is not, so what should I do, masterbate all the time, i can get horny many time.

I am in the planning to get baby, so i when to see doctor and the doctor give me this ( medicine in the picture ) to make my hormon stable and also to make have baby. this is the 3 time i take this medicine.

So it is becouse of this medicine that make me so sexual active and horny all the time.

I keep trying not to think anything on sex , but my body reaction is like , in love feelling all the time?

What should I do doctor, masterbate ..............
Too doctor - XXXXXXX
 
 
Answered by Dr. Praveen Tayal 10 hours later
Hello again,

Thanks for writing back.

The attachment with this query contains the photos of the tablets you are taking. I am sorry, there is no way to know what do these tablets contain. You can write the names of medicines you are taking here so that I can guide you regarding their effects on the body.

Regards,
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor